A DDVV INEQUALITY FOR SUBMANIFOLDS OF WARPED PRODUCTS

Abstract : We prove a DDVV inequality for submanifolds of warped products of the form I ×a M n (c) where I is an interval and M n (c) a real space form of curvature c. As an application, we give a rigidity result for submanifolds of R × e λt H n (c).
Document type :
Journal articles
Complete list of metadatas

Cited literature [6 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01338102
Contributor : Julien Roth <>
Submitted on : Monday, June 27, 2016 - 9:26:46 PM
Last modification on : Wednesday, September 4, 2019 - 1:52:04 PM

File

normal-curvature-products.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01338102, version 1

Collections

Citation

Julien Roth. A DDVV INEQUALITY FOR SUBMANIFOLDS OF WARPED PRODUCTS. Bulletin of the Australian Mathematical Society, 2017, 95 (3), pp.495-499. ⟨hal-01338102⟩

Share

Metrics

Record views

265

Files downloads

325